MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3; CEMENTLESS STEM
Catalog Number 01.18.403
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 03/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
At 6 days after primary, revision surgery due to periprosthetic fracture.The surgeon revised all components successfully.The cup was also revised because the surgeon preferred to go for a safetiest way and converted to double mobility rather than a ceramic cup to ensure stability and safety.
 
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2024.Lot 2314337: 30 items manufactured and released on 18-oct-2023.Expiration date: 2028-09-27.No anomalies found related to the problem.To date, 20 items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision 6 days after tha due to periprosthetic fracture.The surgeon decided for a safer choice and he revised also the cup converting it to double mobility rather than a ceramic cup to improve stability and safety.From the radiographic image, the fracture is visible, there is no specific mention of traumatic event and of course is also possible that the initial crack was created intraoperatively, perhaps during broaching.Intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 3
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19178903
Report Number3005180920-2024-00270
Device Sequence Number15311292
Product Code LZO
UDI-Device Identifier07630040720021
UDI-Public07630040720021
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.403
Device Lot Number2314337
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown